# SDR ASAA2013011793720

- Difficulty date: January 17, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 47,871 hours, 26,700 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OTBD UPPER EDGE OF NR 2 SLAT DELAMINATED.  REPAIRED OTBD UPPER EDGE OF NR 2 SLAT IAW SRM 51-70-10, PG 201M, REPAIR 4.
